Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Frequent urination, fatigue, mild nausea, constipation, increase hunger, before period - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1678 Questions
User :   Hi, my period was due on 14/1/11. On the 7/1/11 i started having abdominal cramps. The cramps were located in my abdomen but a little off to the left side. Felt like something was drilling in me. Later that day i started spotting pink then peach then it turned to red, not bright red. It continued for until the 9/1/11 but it was very light and only required a panty line on 8/1/11...that day just a dime size of blood was noted on it. The other days only when i wiped it was noticeable. The spotting has sinced stopped. I have been having frequent urination, fatigue, mild nausea, constipation, increase hunger. I'm also having/feeling weird twinges in my uterus at the spot i was feeling the dwilling. I am also on prometrium 100mg OD suppository. Which i know can account for some of the symptoms i'm having. I have taken a pregnancy test and it's negative. Could i be pregnant? Is it possible for my period to be delayed on such a low dose of progesterone? What is causing the frequent urination if i'm not pregnant?
Doctor :   Hi
Doctor :   User :   hi
Doctor :   let me readur query
User :   ok
Doctor :   you are not pregnant
User :   ok
User :   so what is the problem
Doctor :   progesterone can cause such symptoms and can cause change in period patterns
Doctor :   hormonal changes, stress etc can cause variation in periods
User :   i started the progesterone on the 11/1/11
User :   i k i ovulated on the 31/12/10
User :   any suggestions
Doctor :   so u had taken the progesterone after the spotting had stopped ?
User :   yes
User :   even now as i'm talking to you i am having the twinges
User :   what's up with that?
Doctor :   Do u have any fever, loss of appetite ?
User :   no none at all
User :   my cervix is very high and it was very soft until this am
User :   it's high but a bed harder
User :   bit
Doctor :   i dont think, you have delayed periods
User :   ok i will wait n see
Doctor :   the spotting that you had could be your actual periods instead
User :   this is my 10 pregnancy
User :   one week early
User :   very unusual for me
Doctor :   the cramps in the stomach and lower belly could be due to some remnants of your periods in the uterus
User :   ok
Doctor :   I would advice you to wait for a few days , so that it may resolve
Doctor :   in the mean time try some tylenol for the pain
User :   so i should stop the progesterone
User :   its not painful
User :   it's so light and quick
Doctor :   if it does not resolve, you need to see ur gynae for an examination
Doctor :   You can stop the progesterone
User :   ok
User :   what about the frequent urination
User :   progesterone doesn't do that
Doctor :   no it does not
User :   so how do u explain that
User :   i'm confused
Doctor :   but the uterine contractions can cause urinary stimulations and cause increased frequency
User :   i'm not contracting the way u are thinking
User :   a matter of fact i'm not having contractions or cramps
User :   twinges
Doctor :   You can also get a urine test , to get a urine infection ruled out
User :   i did it at work and it was negative
User :   i'm a nurse
Doctor :   ok
User :   what is going on
Doctor :   including urine culture sensitivity?
User :   but i was indeed pregnant
User :   i k with my last pregnancy which was 6 months ago my urine pregnancy test didn't show positive
Doctor :   have u done any other tests ?
Doctor :   can u tell me if u have done any other tests ?
User :   i'm talking and it's not displaying

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor